Alabama, 2023

Hail and Damaging Winds in Alabama, August 11 to 15, 2023

August 11 to 15, 2023 · NWS BMX · 33 events in 18 counties and zones

A continued pattern of westerly or northwesterly upper level flow produced several consecutive days of severe weather across northeastern and southeastern portions of Central Alabama.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
None recorded
Events
33

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BMX wrote it up.

A continued pattern of westerly or northwesterly upper level flow produced several consecutive days of severe weather across northeastern and southeastern portions of Central Alabama.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before the first event at Aug 11, 12:19 AM CST, 1 hour 51 minutes earlier.

Area forecast discussion, Aug 11, 12:19 AM CST, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
119 AM CDT Fri Aug 11 2023

...New AVIATION...

.SHORT TERM...
(Tonight through Friday)
Issued at 1024 PM CDT THU AUG 10 2023

Late this evening, a few showers and storms were developing in
northwest Alabama and northeast Mississippi. This activity was
just ahead of a short wave moving west to east over Mississippi.
A cold front was located in southern Tennessee at this hour with
drier surface conditions north. In our southwest, the remnant
outflow/front/moisture axis still was evident although in a
weakened state. Expect an uptick in the convective coverage as low
level winds increase overnight with warm air advection in the low
levels. There remains a low chance that a storm may become severe
and will leave the mention in until 4 am or so. Bulk
Shear/instability and overall lift is much less than last night.
Also adjusted the pops slightly.

75

Previous short-term discussion:
(This evening through Friday)
Issued at 137 PM CDT THU AUG 10 2023

Guidance trends are indicating yet another MCS may develop on
Friday a little farther south as the surface boundary slowly moves
southward. It's conditional, but depending on how long the
morning activity lingers another isolated severe storm chance
remains in the forecast especially across the southern half of
Central Alabama. For now, we've opted to hold off on a Heat
Advisory for Friday afternoon with so much uncertainty in relation
to clouds or rain that could be present. Stay tuned, as forecast
updates may abound based on what develops or what doesn't develop
over the next 24 hours.

56/GDG

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 352 PM CDT THU AUG 10 2023

No major changes were made to the extended forecast. Isolated to
scattered mainly diurnal convection chances are expected. Elevated
heat indices that may require heat advisories when we get closer
for Sat through Mon for all of C AL. On Tuesday some drier air
should make its way into C AL with a frontal boundary. Thus, the
more humid air that could require a heat advisory should be more
confined to the SRN tier of counties depending on the success and
progression of the surface boundary. By Wed, slightly lower dew
points should alleviate the need for any heat advisories for any
part of C AL.

08

Previous long-term discussion:
(Friday through Wednesday)
Issued at 217 AM CDT THU AUG 10 2023

We continue to be active on Friday as another round of showers and
storms will be moving through the area. Looks like the main
activity will be across the southern two-thirds of the area as a
frontal boundary tries to work back to the south, but will stall
out by the afternoon. Another heat advisory may be needed for
Friday, but will hold off issuing for now as there are some
discrepancies with temperatures and placement of the best rain. By
Saturday the front will likely lose its identity and wash out,
keeping the area warm and moist. Once the front washes out we will
be in the stale pattern that we have already been in with
temperatures in the mid to upper 90s and heat indices at or above
105 degrees. This pattern looks to persist through Tuesday.
Included with this would be strong to severe storms each day, so
stay weather aware. That is when models are progging a cool front
to move through and provide the area with some drier air and
lower humidity for Tuesday and Wednesday with more of your typical
hit and miss afternoon showers and storms.

16

&&

.AVIATION...
(06Z TAFS)
Issued at 102 AM CDT FRI AUG 11 2023

VFR conditions generally dominate at this writing. Showers and
thunderstorms are slowly expanding in coverage and intensity. This
convection will be near the northern sites (VCSH) and will add
mention of thunder by 08-09z. Storms will move west to east
through around 12z with potential redevelopment along outflows.
Heating during the day will allow instability to reestablish
itself with additional storms possible by 16z or so north and
working south into the afternoon. Winds will predominantly remain
southwest to west 5-10kts but will be influenced in direction by
outflows. Future issuances and updates will be dependent upon
storm evolution through 12z.

75

&&

.FIRE WEATHER...

Elevated chances for showers and thunderstorms will remain through
Friday, followed by isolated to scattered activity expected across
the area over the weekend and into early next week. Minimum relative
humidity values will be in the 50 to 65 percent range on Friday,
decreasing some each day as we go into the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     91  70  92  71 /  50  20  20  10
Anniston    90  71  93  72 /  50  20  20  10
Birmingham  91  73  95  75 /  40  20  30  10
Tuscaloosa  94  74  95  75 /  50  20  30  10
Calera      92  73  95  75 /  50  20  20  10
Auburn      89  73  93  75 /  50  20  20  10
Montgomery  95  74  97  75 /  50  20  20  10
Troy        95  74  97  75 /  40  20  30  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...75
LONG TERM....08
AVIATION...75
Hazardous weather outlook, Aug 10, 4:48 PM CST, 9 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
548 PM CDT Thu Aug 10 2023

ALZ011>015-017>050-120200-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
548 PM CDT Thu Aug 10 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a level 1 out of 5 risk of severe storms for much of
central Alabama from roughly 7 pm Thursday to 4 am Friday. Threats
include damaging winds and quarter size hail. Localized flooding
will also be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a level 1 out of 5 risk of severe storms for the southern
half of central Alabama on Friday from Noon to 7 pm. Storms will
pose a threat of damaging wind gusts and quarter size hail. Localized
flooding may occur as well.

Heat indices will approach 105 degrees across southern portions of
Central Alabama through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
tonight and Friday.

In the hours before

Special weather statement, Aug 11, 12:22 AM CST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Birmingham AL
122 AM CDT Fri Aug 11 2023

ALZ011>013-015-110700-
Fayette AL-Walker AL-Marion AL-Lamar AL-
122 AM CDT Fri Aug 11 2023

...Strong thunderstorms will impact portions of northwestern Walker,
southeastern Marion, northwestern Fayette and central Lamar Counties
through 200 AM CDT...

At 122 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Eldridge to near Bedford. Movement was
east at 20 mph.

HAZARD...Winds 35 to 40 mph are possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Winfield, Carbon Hill, Vernon, Sulligent, Guin, Brilliant, Glen
Allen, Kansas, Nauvoo, Beaverton, Gu-
Win, Eldridge, Blooming Grove, Lamar County Airport, Bedford, Bluff,
Tucker, Bazemore, Wayside and Lamar County Public Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3387 8823 3401 8764 3400 8753 3399 8721
      3370 8819 3375 8825
TIME...MOT...LOC 0622Z 281DEG 16KT 3400 8764 3385 8823

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

75 Linhares
Special weather statement, Aug 11, 1:09 AM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Birmingham AL
209 AM CDT Fri Aug 11 2023

ALZ013>015-017-024-110745-
Fayette AL-Walker AL-Winston AL-Jefferson AL-Blount AL-
209 AM CDT Fri Aug 11 2023

...Strong thunderstorms will impact portions of Walker, southern
Blount, north central Jefferson, southeastern Winston and central
Fayette Counties through 245 AM CDT...

At 208 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Smith Dam to Fayette. Movement was east at
35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jasper, Oneonta, Fayette, Sumiton, Cordova, Dora, Carbon Hill,
Cleveland, Arley, Dallas, Warrior, Kimberly, Locust Fork, Berry,
Parrish, Oakman, Trafford, Allgood, Fairview and Hayden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3412 8711 3399 8711 3399 8715 3392 8708
      3390 8710 3389 8701 3386 8699 3387 8693
      3391 8692 3394 8688 3395 8679 3406 8670
      3401 8633 3396 8635 3357 8732 3360 8737
      3360 8747 3371 8795 3377 8795 3412 8714
TIME...MOT...LOC 0708Z 279DEG 28KT 3397 8702 3369 8782

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

86/Martin
Special weather statement, Aug 11, 1:47 AM CST, 23 minutes before
Special Weather Statement
National Weather Service Birmingham AL
247 AM CDT Fri Aug 11 2023

ALZ015-024-110830-
Walker AL-Jefferson AL-
247 AM CDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of northeastern Walker
and north central Jefferson Counties through 330 AM CDT...

At 247 AM CDT, Doppler radar was tracking a strong thunderstorm over
Cordova, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jasper, Sumiton, Cordova, Dora, Adamsville, Parrish, Sipsey, West
Jefferson, Rocky Hollow, Burnwell, Beloit, Quinton, Lynns Park,
Sayre, Barney, Empire, Miller Steam Plant, Boldo and Partridge
Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3387 8700 3386 8699 3386 8697 3384 8695
      3382 8695 3382 8693 3384 8688 3384 8687
      3360 8702 3375 8736 3390 8727
TIME...MOT...LOC 0747Z 291DEG 21KT 3377 8720

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

86/Martin

The radar

The Northeast Alabama radar (KHTX), 100 km away, was scanning. The volume nearest the first event began at 08:12 UTC.

Open the radar archive at this moment

Event by event

32 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Blount

When
August 11, 2:10 AM CST to 2:11 AM CST
Where
Blount County, Clarence
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.080, -86.430

Several trees uprooted on Gilliland Road.

Thunderstorm Wind, Blount

When
August 11, 2:49 AM CST to 2:50 AM CST
Where
Blount County, Inland Jct
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.830, -86.570

Several trees uprooted along Valley Grove Road.

Thunderstorm Wind, Blount

When
August 11, 2:49 AM CST to 2:50 AM CST
Where
Blount County, 1.57 mi SW of Allgood
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.907, -86.523

Several trees uprooted near the intersection of Dogwood Court and Tidwell Hollow Road.

Thunderstorm Wind, Calhoun

When
August 11, 4:16 AM CST to 4:17 AM CST
Where
Calhoun County, 0.69 mi S of Anniston
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.640, -85.830

Multiple trees uprooted between Oxford and Anniston.

Thunderstorm Wind, Randolph

When
August 11, 5:31 AM CST to 5:32 AM CST
Where
Randolph County, 1.35 mi WNW of Dickert
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.140, -85.450

Multiple trees uprooted along Highway 22 west of Roanoke.

Hail, Lee

When
August 11, 12:05 PM CST to 12:06 PM CST
Where
Lee County, Auburn
Measured
1 in hail
Reported by
Public
Coordinates
32.620, -85.470

Quarter size hail reported in Auburn.

Thunderstorm Wind, Tallapoosa

When
August 11, 1:14 PM CST to 1:15 PM CST
Where
Tallapoosa County, Dadeville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.830, -85.750

Multiple trees uprooted in Dadeville.

Thunderstorm Wind, Macon

When
August 11, 1:56 PM CST to 1:57 PM CST
Where
Macon County, Tuskegee
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.430, -85.700

Multiple trees uprooted in Tuskegee.

Thunderstorm Wind, Elmore

When
August 11, 2:04 PM CST to 2:05 PM CST
Where
Elmore County, 1.36 mi N of Kent
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.639, -85.954

Multiple trees uprooted along Highway 229.

Thunderstorm Wind, Jefferson

When
August 11, 6:41 PM CST to 6:42 PM CST
Where
Jefferson County, Bluff Park
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
33.400, -86.870

Multiple trees uprooted in the Bluff Park area.

Thunderstorm Wind, Tallapoosa

When
August 11, 6:44 PM CST to 6:45 PM CST
Where
Tallapoosa County, Newsite
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.030, -85.770

Multiple trees uprooted in New Site area.

Thunderstorm Wind, Shelby

When
August 11, 7:00 PM CST to 7:01 PM CST
Where
Shelby County, 1.5 mi NNE of Saginaw
Measured
55 kt (63 mph) estimated gust
Reported by
NWS Employee
Coordinates
33.240, -86.770

Multiple trees uprooted and a few power poles snapped in the Weatherly and Saddle Lake Farms neighborhoods.

Thunderstorm Wind, Shelby

When
August 11, 7:07 PM CST to 7:08 PM CST
Where
Shelby County, 1.5 mi NNW of Shelby Spgs
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
33.150, -86.710

Several trees uprooted along County Road 43 near Bullfrog Drive.

Thunderstorm Wind, Blount

When
August 12, 1:36 PM CST to 1:51 PM CST
Where
Blount County, 1.87 mi E of Blountsville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.080, -86.547

Multiple trees uprooted along Highway 79 east of Blountsville and along Highway 75 in the Susan Moore/Fridays Crossing area near Souls Chapel Road. Both highways were temporarily impassable.

Thunderstorm Wind, St. Clair

When
August 12, 2:20 PM CST to 2:21 PM CST
Where
St. Clair County, 0.35 mi NNW of Springville
Measured
43 kt (49 mph) estimated gust
Property damage
$500
Reported by
Emergency Manager
Coordinates
33.775, -86.473

Multiple trees uprooted in the Springville area.

Thunderstorm Wind, Etowah

When
August 12, 2:22 PM CST to 2:24 PM CST
Where
Etowah County, 1.07 mi ESE of Gadsden
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
34.016, -86.002

Several trees uprooted around Gadsden.

Thunderstorm Wind, Cherokee

When
August 12, 3:08 PM CST to 3:13 PM CST
Where
Cherokee County, 0.53 mi SE of Rock Run
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.974, -85.475

Several trees uprooted near U.S. Highway 278 along the Cherokee/Cleburne county line.

Thunderstorm Wind, Cleburne

When
August 12, 3:21 PM CST to 3:22 PM CST
Where
Cleburne County, 3.46 mi NE of Cold Water
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
33.815, -85.407

Several large trees were uprooted at St. Michael church on County Road 14.

Thunderstorm Wind, Clay

When
August 12, 3:40 PM CST to 3:42 PM CST
Where
Clay County, 3.33 mi E of Pyriton
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
33.373, -85.772

Three trees fell on power lines on State Lake Road near Highway 49, blocking the roadway.

Thunderstorm Wind, Randolph

When
August 12, 4:03 PM CST to 4:06 PM CST
Where
Randolph County, 0.82 mi NNW of Malone
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.210, -85.558

Several trees uprooted along County Roads 15, 26, and 49.

Thunderstorm Wind, Macon

When
August 12, 4:34 PM CST to 4:36 PM CST
Where
Macon County, 1.35 mi SE of Polecat Spgs
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.386, -85.885

Several trees were uprooted by a downburst on the east side of Shorter.

Thunderstorm Wind, Chambers

When
August 12, 4:55 PM CST to 4:59 PM CST
Where
Chambers County, 1.95 mi WSW of Sikes
Measured
52 kt (60 mph) estimated gust
Reported by
911 Call Center
Coordinates
32.888, -85.561

Several trees uprooted in the area of County Roads 48 and 54 and Dudleyville Road near the Chambers/Tallapoosa county line.

Thunderstorm Wind, Bullock

When
August 12, 5:33 PM CST to 5:36 PM CST
Where
Bullock County, 2.5 mi W of Perote
Measured
52 kt (60 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.952, -85.743

Several trees uprooted along County Road 8.

Thunderstorm Wind, Coosa

When
August 12, 5:50 PM CST to 5:51 PM CST
Where
Coosa County, 1.47 mi SSW of Martin Lake
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.761, -86.030

Several trees uprooted along County Road 2 near Lake Martin.

Thunderstorm Wind, St. Clair

When
August 13, 2:04 PM CST to 2:18 PM CST
Where
St. Clair County, 0.39 mi SSW of Greensport
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.825, -86.233

Multiple trees uprooted around and east of Ashville. Several trees fell on power lines, and one tree fell on a car in the Greensport area.

Thunderstorm Wind, Elmore

When
August 13, 3:15 PM CST to 3:17 PM CST
Where
Elmore County, 0.96 mi SE of Deatsville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.609, -86.390

Several trees uprooted around Deatsville and Titus, at least one of which knocked down power lines.

Thunderstorm Wind, Blount

When
August 13, 4:55 PM CST to 4:57 PM CST
Where
Blount County, 3.58 mi WSW of Hayden
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.868, -86.831

Several trees uprooted in the Smoke Rise and Hayden areas, north of Warrior.

Thunderstorm Wind, Randolph

When
August 14, 4:04 PM CST to 4:05 PM CST
Where
Randolph County, 1.55 mi WNW of Dickert
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.141, -85.454

Several trees uprooted near the intersection of Highway 22 and County Road 65.

Thunderstorm Wind, Chambers

When
August 14, 4:08 PM CST to 4:14 PM CST
Where
Chambers County, 1.18 mi ENE of Happyland
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
33.088, -85.412

Several trees uprooted along County Roads 237, 241, and 259 in far northern Chambers County.

Thunderstorm Wind, Macon

When
August 15, 1:25 PM CST to 1:35 PM CST
Where
Macon County, 1.2 mi W of Shorter
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.400, -85.951

Multiple trees uprooted in western Macon County, including the Shorter area.

Thunderstorm Wind, Macon

When
August 15, 1:52 PM CST to 1:59 PM CST
Where
Macon County, 1.85 mi SSE of Greenwood
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.394, -85.694

Multiple trees uprooted in the Tuskegee area, including along County Road 45.

Thunderstorm Wind, Lee

When
August 15, 1:53 PM CST to 2:22 PM CST
Where
Lee County, 4.04 mi ESE of Beehive
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.535, -85.483

A few trees and power lines downed in the Auburn and Beauregard areas, including along Lee Road 10, Lee Road 165, and Casey Avenue.

Thunderstorm Wind, Pike

When
August 15, 2:46 PM CST to 2:52 PM CST
Where
Pike County, 1.01 mi ENE of Troy
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
31.807, -85.955

Several trees uprooted around the city of Troy.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2023Every state in 2023This day in weather historyWarnings in Alabama, August 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1134941, 1134942, 1134943, 1134944, 1134945, 1134946, 1134948, 1134950, 1134949, 1134951, 1134947, 1134952, 1134960, 1134205, 1134206, 1134208, 1134215, 1134219, 1134225, 1134240, 1134241, 1134258, 1134261, 1134264, 1134338, 1134351, 1134390, 1134400, 1134402, 1134608, 1134658, 1134657, 1134661.